Left atrial thrombi following tranexamic acid in a bleeding trauma patient—A word of caution

Nels Davis Carroll, Carlos S. Restrepo, Brian J. Eastridge, Chad N. Stasik

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We describe the case of a bleeding trauma patient who received tranexamic acid (TXA) during air transport who subsequently developed multiple intra-cardiac thrombi. The administration of TXA during transport may be associated with this unusual presentation.

Original languageEnglish (US)
Pages (from-to)83-85
Number of pages3
JournalJournal of Cardiac Surgery
Volume33
Issue number2
DOIs
StatePublished - Feb 2018

ASJC Scopus subject areas

  • Surgery
  • Pulmonary and Respiratory Medicine
  • Cardiology and Cardiovascular Medicine

Fingerprint

Dive into the research topics of 'Left atrial thrombi following tranexamic acid in a bleeding trauma patient—A word of caution'. Together they form a unique fingerprint.

Cite this